# SDR SWAA2019061233557

- Difficulty date: June 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 52,536 hours, 31,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079004
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERHEAD EMERGENCY LIGHT EXIT SIGN FOR OVERWING EXIT INOP.          / R&R SIGN IAW AMM.
